# SDR AALA20090825TUL33

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 55,945 hours, 28,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 593050253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP IS CRACKED AT VERTICAL FLANGE STATION 846 BELOW NUMBER 5 SEAT TRACK.  REPAIRED UNDER EA MD80 57-007195.
